Research ArticleOpen accessIn the abstractA Stock Dependent Economic Order Quantity Model for Perishable Items Under Inflationary ConditionsSingh Sarbjit, Singh Shiv RajAmerican Journal of Economics and Business Administration, Vol. 2, Issue 3 · 30 Sep 2010 · 7,387 accessesView PDFCite
90 articles for “linear equations”
Set a search alertResearch ArticleOpen accessIn the abstractApproximation of Iteration Number for Gauss-Seidel Using Redlich-Kister PolynomialM. K. Hasan, J. Sulaiman, S. Ahmad et al.American Journal of Applied Sciences, Vol. 7, Issue 7 · 31 Jul 2010 · 8,138 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server SystemPeter M. EllisJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,928 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cryptosystem Using the Concepts of Algebraic Geometric CodeK. V. Pramod, C. ManjuJournal of Computer Science, Vol. 6, Issue 3 · 31 Mar 2010 · 7,444 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Optimal Inventory Policy for Items having Linear Demand and Variable Deterioration Rate with Trade CreditSingh Shivraj, Singh SarbjitJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,020 accessesView PDFCite
Research ArticleOpen accessIn the abstractDevelopment of a Fully Coupled Approach for Evaluation of Wellbore Stability in Hydrocarbon ReservoirsVera RoccaAmerican Journal of Environmental Sciences, Vol. 5, Issue 6 · 31 Dec 2009 · 7,559 accessesView PDFCite
Research ArticleOpen accessIn the abstractSoret and Dufour Effects on Natural Convection Flow Past a Vertical Surface in a Porous Medium with Variable Surface TemperatureHassan A.M. El-ArabawyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,485 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Block Method for Special Third Order Ordinary Differential EquationsB. T. Olabode, Y. YusuphJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,707 accessesView PDFCite